# SDR CA160212007

- Difficulty date: February 10, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 54,031 hours
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82970010497
- Condition: Cracked
- Location: Hyd System
- Part time: 56,463 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED THAT THE NR 2 HYDRAULIC SYSTEM DEPLETED AFTER TAKEOFF. THE FLIGHT RETURNED AND AN ALTERNATE GEAR EXTENSION WAS PERFORMED. THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE DISCOVERED A PIN HOLE IN THE SYSTEM NR 2 MLG UP PRESSURE TUBE ASSEMBLY. A FLEX LINE HAS BEEN INSTALLED.
